Alert archive / Ohio / Flash Flood Watches in 2017

Flash Flood Watch 2, NWS Pittsburgh, PA

March 1, 201711 counties in Ohio; 6 counties in Pennsylvania; 9 counties in West Virginia

NWS Pittsburgh, PA issued this flash flood watch at Mar 1, 2017, 12:51 AM EST for 11 counties in Ohio; 6 counties in Pennsylvania; 9 counties in West Virginia. It took effect at Mar 1, 2017, 6:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2017, 12:51 AM EST (05:51 UTC)
In effect from
Mar 1, 2017, 6:00 AM EST
Expired
Mar 1, 2017, 12:42 PM EST
In force
7 hr
Issued by
NWS Pittsburgh, PA
Flood severity
None
All 26 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Beaver County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 63 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 5.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 386 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
386 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

536 
WGUS61 KPBZ 010551
FFAPBZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Pittsburgh PA
1251 AM EST Wed Mar 1 2017


MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012-
021-509>514-011400-
/O.NEW.KPBZ.FF.A.0002.170301T1100Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-
Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Pittsburgh Metro Area, 
Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, 
New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle,
Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, 
Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, 
Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, 
Saint George, Davis, Thomas, and Canaan Valley
1251 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EST THIS MORNING THROUGH
THIS EVENING...

The National Weather Service in Pittsburgh has issued a

* Flash Flood Watch for portions of Western Maryland, East Central
  Ohio, Southwest Pennsylvania, and West Virginia.

* From 6 AM EST this morning through this evening.

* From heavy rainfall with several wave of showers and
  thunderstorms. Expect 1 to 2 inches of rain with locally higher
  amounts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

15
4 follow-up statements
860 
WGUS61 KPBZ 010803
FFAPBZ

Flood Watch
National Weather Service Pittsburgh PA
303 AM EST Wed Mar 1 2017


MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012-
021-509>514-011615-
/O.CON.KPBZ.FF.A.0002.170301T1100Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-
Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Pittsburgh Metro Area, 
Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, 
New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle,
Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, 
Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, 
Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, 
Saint George, Davis, Thomas, and Canaan Valley
303 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM EST THIS MORNING
THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of western Maryland, east central Ohio, southwest 
  Pennsylvania, and West Virginia.

* From 6 AM EST this morning through this evening

* From heavy rainfall with several waves of showers and 
  thunderstorms. Expect 1.5 to 2.5 inches of rain with locally
  higher amounts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

15
040 
WGUS61 KPBZ 011218
FFAPBZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Pittsburgh PA
718 AM EST Wed Mar 1 2017


OHZ039>041-048>050-PAZ020-WVZ001-012030-
/O.EXA.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Beaver-
Hancock-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Aliquippa, Beaver Falls, Ambridge, Monaca, 
and Weirton
718 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Pittsburgh has expanded the

* Flash Flood Watch to include portions of east central Ohio, 
  western Pennsylvania, and northern West Virginia, including 
  the following areas, in east central Ohio, Carroll, 
  Columbiana, Coshocton, Harrison, Jefferson, and Tuscarawas. In 
  western Pennsylvania, Beaver. In northern West Virginia, 
  Hancock. 

* Through this evening

* From heavy rainfall with several waves of showers and 
  thunderstorms. Expect 1.5 to 2.5 inches of rain with locally 
  higher amounts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012-
021-509>514-012030-
/O.CON.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-
Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Pittsburgh Metro Area, 
Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, 
New Kensington, Ligonier, Donegal, Uniontown, Champion, Ohiopyle,
Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, 
Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, 
Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, 
Saint George, Davis, Thomas, and Canaan Valley
718 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of western Maryland, east central Ohio, southwest 
  Pennsylvania, and West Virginia, including the following 
  areas, in western Maryland, Garrett. In east central Ohio, 
  Belmont, Guernsey, Monroe, Muskingum, and Noble. In southwest 
  Pennsylvania, Allegheny, Fayette, Fayette Ridges, Greene, 
  Washington, Westmoreland, and Westmoreland Ridges. In West 
  Virginia, Brooke, Eastern Preston, Eastern Tucker, Marion, 
  Marshall, Monongalia, Ohio, Preston, Ridges of Eastern 
  Monongalia and Northwestern Preston, Western Tucker, and 
  Wetzel. 

* Through this evening

* From heavy rainfall with several waves of showers and
  thunderstorms. Expect 1.5 to 2.5 inches of rain with locally
  higher amounts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
938 
WGUS61 KPBZ 011628
FFAPBZ

Flood Watch
National Weather Service Pittsburgh PA
1128 AM EST Wed Mar 1 2017


OHZ039>041-048>050-PAZ020-021-WVZ001-002-011730-
/O.CAN.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Beaver-
Allegheny-Hancock-Brooke-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Aliquippa, Beaver Falls, Ambridge, Monaca, 
Pittsburgh Metro Area, Weirton, Follansbee, and Wellsburg
1128 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Ohio,
Pennsylvania, and West Virginia has been cancelled.

$$

MDZ001-OHZ057>059-068-069-PAZ029-031-073>076-WVZ003-004-012-021-
509>514-020030-
/O.CON.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Washington-Greene-
Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Wheeling, Moundsville, 
New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, 
Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, 
Hendricks, Saint George, Davis, Thomas, and Canaan Valley
1128 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

The Flash Flood Watch continues for

* Portions of western Maryland, east central Ohio, southwest 
  Pennsylvania, and West Virginia, including the following 
  areas, in western Maryland, Garrett. In east central Ohio, 
  Belmont, Guernsey, Monroe, Muskingum, and Noble. In southwest 
  Pennsylvania, Fayette, Fayette Ridges, Greene, Washington, 
  Westmoreland, and Westmoreland Ridges. In West Virginia, 
  Eastern Preston, Eastern Tucker, Marion, Marshall, Monongalia, 
  Ohio, Preston, Ridges of Eastern Monongalia and Northwestern 
  Preston, Western Tucker, and Wetzel. 

* Until 8 PM EST this evening

* From heavy rainfall with several waves of showers and
  thunderstorms from last night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
492 
WGUS61 KPBZ 011742
FFAPBZ

Flood Watch
National Weather Service Pittsburgh PA
1242 PM EST Wed Mar 1 2017


MDZ001-OHZ057>059-068-069-PAZ029-031-073>076-WVZ003-004-012-021-
509>514-011845-
/O.CAN.KPBZ.FF.A.0002.000000T0000Z-170302T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Washington-Greene-
Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Wheeling, Moundsville, 
New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, 
Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, 
Hendricks, Saint George, Davis, Thomas, and Canaan Valley
1242 PM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of western Maryland, east
central Ohio, southwest Pennsylvania, and West Virginia has been
cancelled. Localized high water may still remain in some areas but
widespread heavy rain has ended and any standing water should
begin to recede slowly.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood watch went out at Mar 1, 12:18 AM EST, 33 minutes earlier.

Area forecast discussion, Mar 1, 12:18 AM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1218 AM EST Wed Mar 1 2017

.SYNOPSIS...
The advance of a strong cold front has brought showers and
thunderstorms to the Upper Ohio Region for today.

&&

.NEAR TERM /THROUGH TODAY/...
The midnight update included adjustments to timing of POPs as a
couple waves of convection are anticipated today. The first in
the predawn of this morning. Showers and thunderstorms with
potential for damaging wind and isolated tornadoes remain the
problem of the day given strong deep layer shear.

Locally heavy rain potential is also being monitored, especially
over areas along and south of I 70 where rain fell yesterday
and where instability and storm-track indications are better
for today.

Late day cold frontal passage will end these threats and return
cold and snow showers chances to the region.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
After the FROPA, upper troughing, cold advection, and limited
lake and terrain enhancement should result in scattered snow
showers through Thursday. After temperatures peak on Wednesday
around 25 degrees above average, a return to below seasonal
average temps are expected through the rest of the period.

Clipper system which has been well-advertised by the models
blows in Thursday night with some light snow. A reinforcing shot
of cold air arrives behind the system Friday, as snow showers
linger and possibly reenhance Friday afternoon with sharp low-
level lapse rates. Accumulation rates may initially struggle
with warmish ground, but cannot rule out the eventual need for a
winter weather advisory in at least the ridges. Overall snow
totals were increased slightly for the 24 hour period.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

Troughing pattern in the wake of the clipper Saturday
transitions to a more zonal/flat ridge pattern for Sunday and
Monday, and then a more amplified pattern once again by Tuesday
with another trough/front approaching. Mainly dry weather for
Saturday may be followed by a weak disturbance on Sunday, and
then better precipitation chances thereafter as southwest flow
and moisture ramp up again. Below average temperatures at the
start will rise moderate early in the new week.

&&

.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
Shortwaves ahead of an approaching cold front should result in
mainly MVFR conditions through early this morning. The waves
should spread showers and thunderstorms across the region
through this morning with occasional IFR possible, with
additional showers and possible thunderstorms are expected with
the passage of the cold front this afternoon.

A strong jet in place will result in a LLWS potential early
until mixing begins later this morning results in mixing some of
this wind to the ground as sfc gusts. A strong pressure gradient
and cold advection should keep strong W gusts in the TAF
tonight.

.OUTLOOK...
Periodic restrictions are likely through Friday as cold low
pressure crosses the region.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&

15/07
Hazardous weather outlook, Feb 28, 4:59 PM EST, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
459 PM EST Tue Feb 28 2017

MDZ001-OHZ057>059-068-069-PAZ021-023-029-031-073>076-WVZ002>004-012-
021-509>514-012200-
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-Indiana-
Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
459 PM EST Tue Feb 28 2017

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, west central Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms are possible Wednesday. The main threat is
expected to be damaging winds, though isolated tornadoes are also
possible.

Localized heavy rainfall is also a possibility, which could cause
water ponding on roads and strong rises on small streams. If a
threat of flooding becomes more likely or widespread, a flash flood
watch may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-PAZ007>009-013>016-020-022-WVZ001-012200-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Beaver-Armstrong-Hancock-
459 PM EST Tue Feb 28 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, west central Pennsylvania, western Pennsylvania and
northern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms are possible Wednesday, with the main threat
being damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:56 AM ESTSpecial Weather StatementPBZCoshocton, Harrison, Tuscarawas49 min
Mar 1, 4:06 AM ESTSpecial Weather StatementPBZMonroe39 min
Mar 1, 7:35 AM ESTAreal Flood WarningPBZBelmont, Guernsey, Monroe, Muskingum, Noble36 hr
Mar 1, 8:15 AM ESTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson35 min
Mar 1, 9:00 AM ESTSevere Thunderstorm WarningPBZBelmont, Monroe, Noble45 min
Mar 1, 9:36 AM ESTTornado WarningPBZBelmont, Monroe9 min
Mar 1, 9:44 AM ESTTornado WarningPBZBelmont, Monroe31 min
Mar 1, 10:44 AM ESTFlash Flood WarningPBZBelmont3 hr
Mar 1, 12:44 PM ESTWind AdvisoryPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more17 hr
Mar 1, 3:38 PM ESTSpecial Weather StatementPBZCoshocton, Muskingum, Tuscarawas52 min
Mar 1, 4:26 PM ESTSpecial Weather StatementPBZCarroll, Columbiana, Harrison, Tuscarawas64 min
Mar 1, 5:26 PM ESTSpecial Weather StatementPBZJefferson49 min
Mar 1, 3:01 AM ESTSpecial Weather StatementPBZMercer, Venango44 min
Mar 1, 4:25 AM ESTSpecial Weather StatementPBZBeaver, Butler, Lawrence, Mercer50 min
Mar 1, 5:02 AM ESTSevere Thunderstorm WarningPBZFayette28 min
Mar 1, 5:26 AM ESTSpecial Weather StatementPBZFayette, Greene49 min
Mar 1, 6:13 AM ESTSpecial Weather StatementPBZWestmoreland32 min
Mar 1, 7:56 AM ESTAreal Flood WarningPBZFayette, Greene, Washington, Westmoreland9 hr
Mar 1, 10:17 AM ESTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland43 min
Mar 1, 11:00 AM ESTSpecial Weather StatementPBZFayette45 min
Mar 1, 11:11 AM ESTSevere Thunderstorm WarningPBZFayette49 min
Mar 1, 11:36 AM ESTAreal Flood AdvisoryPBZAllegheny, Indiana, Washington, Westmoreland3 hr
Mar 1, 5:00 PM ESTAreal Flood WarningPBZFayette, Greene, Washington, Westmoreland6 hr
Mar 1, 5:22 PM ESTSevere Thunderstorm WarningPBZClarion, Forest, Venango23 min
Mar 1, 5:32 AM ESTSpecial Weather StatementPBZGarrett28 min
Mar 1, 7:57 AM ESTSpecial Weather StatementPBZGarrett33 min

Nearby

Flash Flood Watches in Ohio, 2017Flash Flood Watches in West Virginia, 2017Flash Flood Watches in Pennsylvania, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.